# SDR CALA2019011200055

- Difficulty date: January 8, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: P5211005921003
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-3-6001) L-28 NO DOT; L1 DOOR ARMING MECHANISM BELLCRANK IS WORN AT TAPER PIN REMOVED AND REPLACED L1 DOOR ARMING RELEASE MECHANISM BELLCRANK AND EMERGENCY CONTROL HANDLE IAW AMM 52-11-22-400-001.
